Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 34, Number 149

All articles in this issue are freely accessible.

Monotone difference approximations for scalar conservation laws
Michael G. Crandall and Andrew Majda.
Math. Comp. 34 (1980), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551288
A conservative finite element method for the Korteweg-de Vries equation
Ragnar Winther.
Math. Comp. 34 (1980), 23-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551289
Stable and entropy satisfying approximations for transonic flow calculations
Björn Engquist and Stanley Osher.
Math. Comp. 34 (1980), 45-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551290
A weak discrete maximum principle and stability of the finite element method in $L_{∞}$ on plane polygonal domains. I
Alfred H. Schatz.
Math. Comp. 34 (1980), 77-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551291
Negative norm estimates and superconvergence in Galerkin methods for parabolic problems
Vidar Thomée.
Math. Comp. 34 (1980), 93-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551292
Initial value methods for parabolic control problems
Ragnar Winther.
Math. Comp. 34 (1980), 115-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551293
On the roles of “stability” and “convergence” in semidiscrete projection methods for initial-value problems
Seymour V. Parter.
Math. Comp. 34 (1980), 127-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551294
Computational complexity of one-step methods for systems of differential equations
Arthur G. Werschulz.
Math. Comp. 34 (1980), 155-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551295
The shooting method applied to a cyclic inequality
B. A. Troesch.
Math. Comp. 34 (1980), 175-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551296
Majorizing sequences and error bounds for iterative methods
George J. Miel.
Math. Comp. 34 (1980), 185-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551297
On least squares exponential sum approximation with positive coefficients
John W. Evans, William B. Gragg and Randall J. LeVeque.
Math. Comp. 34 (1980), 203-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551298
Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices
J. N. Lyness and G. Monegato.
Math. Comp. 34 (1980), 213-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551299
Solution of linear equations with rational Toeplitz matrices
Bradley W. Dickinson.
Math. Comp. 34 (1980), 227-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551300
Generating random variables with a $t$-distribution
George Marsaglia.
Math. Comp. 34 (1980), 235-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551301
Very high accuracy Chebyshev expansions for the basic trigonometric functions
J. L. Schonfelder.
Math. Comp. 34 (1980), 237-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551302
On maximal finite irreducible subgroups of $GL(n,Z)$. III. The nine-dimensional case
Wilhelm Plesken and Michael Pohst.
Math. Comp. 34 (1980), 245-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551303
On maximal finite irreducible subgroups of $GL(n,Z)$. IV. Remarks on even dimensions with applications to $n=8$
Wilhelm Plesken and Michael Pohst.
Math. Comp. 34 (1980), 259-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551304
On maximal finite irreducible subgroups of $GL(n,Z)$. V. The eight-dimensional case and a complete description of dimensions less than ten
Wilhelm Plesken and Michael Pohst.
Math. Comp. 34 (1980), 277-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551305
On the primality of $k!+1$ and $2∗3$ $∗5∗\cdots∗p+1$
Mark Templer.
Math. Comp. 34 (1980), 303-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551306
Some new algorithms for high-precision computation of Euler’s constant
Richard P. Brent and Edwin M. McMillan.
Math. Comp. 34 (1980), 305-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551307
Residue classes of the partition function
D. W. MacLean.
Math. Comp. 34 (1980), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551308
Corrigendum to: “What drives an aliquot sequence?” [Math. Comp. 29 (1975), 101–107; MR 52 #5542]
Richard K. Guy and J. L. Selfridge.
Math. Comp. 34 (1980), 319-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551309
Misstatements in: The calculus of finite differences [Macmillan, London, 1933; Zbl 8, 18] by L. M. Milne-Thomson
Herbert E. Salzer.
Math. Comp. 34 (1980), 323-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 551310
Reviews and Descriptions of Tables and Books
Math. Comp. 34 (1980), 325-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 34 (1980), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 34 (1980), 332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions